RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1974, Volume 15, Issue 6  


On sufficient conditions for the convergence of double series over rectangles
M. Bakhbukh
835
Normal functions possessing angular boundary values almost everywhere
V. I. Gavrilov
839
On two basic conditions for the asymptotic representation of polynomials orthonormal on the unit circle
B. L. Golinskii
847
On the zeros of analytic functions belonging to Gevrey classes
V. S. Korolevich, E. A. Pogorelyi
857
On a classification of meromorphic functions defined in the finite plane
K. O. Kurbanov
865
Kripke semantics for modal systems including S4.3
V. Yu. Meskhi
875
Some properties of a regular solution of the Helmholtz equation in a two-dimensional domain
V. A. Il'in
885
On local uniqueness of the solution of boundary-value problems
V. D. Ponomarev
891
On a Kneser-type problem for a system of ordinary differential equations
T. A. Chanturiya
897
On a class of nonlinear problems on characteristic values
Yu. Sh. Abramov
907
On the characteristic of sets in the space conjugate to a normed structure
V. A. Shestakov
915
A general theorem concerning semi-groups with certain finiteness conditions
L. N. Shevrin
925
On the synthesis of self-correcting schemes from functional elements with a small number of reliable elements
D. Uhlig
937
On generalized resolvents and spectral functions of differential operators of even order in a space of vector-valued functions
V. M. Bruk
945
Approximation of certain classes of differentiable periodic functions by interpolational splines in a uniform decomposition
A. A. Zhensykbaev
955
On Riesz's interpolational formula and Bernshtein's inequality for functions on homogeneous spaces
A. I. Kamzolov
967
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019